On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 51-58 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  34C10,  34C11
@article{120082,
     author = {Stan\v ek, Svatoslav},
     title = {On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {51-58},
     zbl = {0438.34023},
     mrnumber = {0589847},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120082}
}
Staněk, Svatoslav. On the properties of the fundamental dispersions of the equation $y'=lambda q(t)y$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 51-58. http://gdmltest.u-ga.fr/item/120082/

O. Borůvka Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) | MR 0463539

О. Борувка Теория глобальных свойств обыкновенных линейных дифференциальных уравнений второго порядка, Дифференциальные уравнения, No 8, XII, 1976, 1347-1383. (1976) | Zbl 1170.01332

A. M. Fink; D. F. St. Mary A generalized Sturm comparison theorem and oscillation coefficients, Monatsh. Math. 73 (1969), 207-212. (1969) | MR 0244561 | Zbl 0182.12301

L. Markus; R. A. Moore Oscillations and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math. 96 (1956), 99-123. (1956) | MR 0080813

F. Neuman Note on the second phase of the differential equation $y" = q(t)y$, Arch. Math. (Brno), 2 (1966), 57-62. (1966) | MR 0203127

S. Staněk A note on the oscillation of solutions of the differential equation $y" = q(t)y$ with a periodic coefficient, Czechoslovak Math. J. 29 (104), 1979, 318-323. (1979) | MR 0529519

C. A. Swanson Comparison and Oscillation Theory of Linear Differential Equations, Academic Press New York and London 1968. (1968) | MR 0463570 | Zbl 0191.09904